# SDR ASAA2021111736628

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 46,796 hours, 13,670 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF # 1 DISPLAY FAIL/FAIL. GROUNDED - YES. PERFORMED HF # 1 TEST PE B737-800 FIM 23-11 TASK 806 HF # 1 TEST OK, OK FOR SERVICE.
